# SDR GTIA050281

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AFT CORNER IB HAS A 6 INCH HOLE CORRODED THROUGH SUBFLOOR WEB.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED DIAPHRAGM AND FABRICATED NEW DIAPHRAGM, TREATED PRIMED AND INSTALLED.  (K)
